# SDR UALA2013052403602

- Difficulty date: May 23, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 86,120 hours, 13,707 cycles
- Engine: Pwa PW4060
- System (JASC): 7110 · Engine Cowling System
- Part: Rod
- Condition: Broken
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG, RT CORE COWL HOLD OPEN ROD BROKEN.  REPLACED BROKEN HOLD OPEN ROD ON NR 1 ENG INBD CORE COWL.  OPS CK GOOD IAW AMM.
